# SDR QXEA9600129

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515800104
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE COCKPIT DOOR IS INOP.  LIGHT CIRCUIT BOARD REPLACED AND LIGHT OPS CHECKED GOOD.
